# SDR CALA2015070600552

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 16,750 hours, 5,645 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: TC2963
- Condition: Shorted
- Location: Lt Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FL 370, NR 1 ENG EGT WENT TO 965C EGT, EGT IN NORMAL RANGE AT IDLE.  ALL OTHER ENG INDICATIONS NORMAL.  FOUND NR 1 ENG LT EGT THERMOCOUPLE PROBE SHORTED WHEN TROUBLE SHOT HIGH ENG EGT.  REPLACED THERMOCOUPLE PROBE HARNESS.  ACCOMPLISHED TASK IAW ECRA 7700-01129.  NR 1 ENG RAN & TESTED NORMAL.
